# SDR MASA2013071552342

- Difficulty date: July 13, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 32,076 hours, 35,483 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Part number: 600240431
- Part serial: 7318
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR NR 1 HINGE BEARING HAS PLAY.
